MathSciNet Relay Station
MathSciNet bibliographic data
MR340446 (49 #5201) 20G40
Seitz, Gary M. Flag-transitive subgroups of Chevalley groups. Ann. of Math. (2) 97 (1973), 27–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement